Osaka Journal of Mathematics

Logarithmic jet bundles and applications

Gerd-Eberhard Dethloff and Steven Shin-Yi Lu

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 38, Number 1 (2001), 185-237.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153492319

Mathematical Reviews number (MathSciNet)
MR1824906

Zentralblatt MATH identifier
0982.32022

Citation

Dethloff, Gerd-Eberhard; Shin-Yi Lu, Steven. Logarithmic jet bundles and applications. Osaka J. Math. 38 (2001), no. 1, 185--237. https://projecteuclid.org/euclid.ojm/1153492319


Export citation